# SDR SWAA2022020322095

- Difficulty date: November 6, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: (RIGHT WING) UPPER T/E PANEL SUPPORT CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT ABOVE #2 PYLON AFT TIP / REMOVED AND REPLACED THE UPPER T/E SUPPORT AT THE TRANVERSE WEB IAW SRM 51-40-02-0G-0
